Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 5, Issue 4, 252-306 Special
Articles: 1 - 5 XML export
On Banach contraction principle in a cone metric space
Author(s): Shobha Jain, Shishir Jain, Lal Bahadur Jain
Pages: 252--258
On coupled generalised Banach and Kannan type contractions
Author(s): B.S. Choudhury, Amaresh Kundu
Pages: 259--270
Existence of solutions for fractional impulsive neutral functional infinite delay integrodifferential equations with nonlocal conditions
Author(s): A. Anguraj, M. Latha Maheswari
Pages: 271--280
Existence of unbounded positive solutions for BVPs of singular fractional differential equations
Author(s): Yuji Liu, Haiping Shi
Pages: 281--293
Application of fixed point theorems to best simultaneous approximation in ordered semi-convex structure
Author(s): N. Hussain, H.K. Pathak, S. Tiwari
Pages: 294--306